# SDR USAA2011020890569

- Difficulty date: January 23, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON LEFT WING NR 1 SPOILER CENTER HINGE PINS INBOARD AND OUTBOARD BETWEEN WS 3089 TO WS 3601, BETWEEN RIB 6 TO RIB 6B.  REPLACED LEFT WING NR 1 SPOILER CENTER HINGE PINS INBOARD AND OUTBOARD BETWEEN WS 3089 TO WS 3601, BETWEEN RIB 6 TO RIB 6B IAW A320 AMM 27-64-41-0401.  AFTER FURTHER REVIEW BY THE ENGINEERING DEPARTMENT IT WAS DETERMINED THAT THIS EVENT WAS CPCP RELATED AND CLASSIFIED AS A LEVEL 2 FINDING.
